MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM NECK TRL 36STD +8LAT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM NECK TRL 36STD +8LAT; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257636008
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial 15mm stem and the 36+8 neck segment are both stripped and would not engage.The stem/sleeve wedges damaged.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NECK TRL 36STD +8LAT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7802426
Report Number1818910-2018-67307
Device Sequence Number11444780
Product Code LXH
UDI-Device Identifier10603295147077
UDI-Public10603295147077
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257636008
Device Lot NumberMT31050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer09/04/2018
09/13/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/24/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1